for Journals by Title or ISSN
for Articles by Keywords
  Subjects -> PHYSICS (Total: 774 journals)
    - MECHANICS (19 journals)
    - NUCLEAR PHYSICS (46 journals)
    - OPTICS (91 journals)
    - PHYSICS (563 journals)
    - SOUND (18 journals)
    - THERMODYNAMICS (29 journals)

PHYSICS (563 journals)            First | 1 2 3 4 5 6 | Last

Science China : Physics, Mechanics & Astronomy     Full-text available via subscription   (Followers: 1)
Science Foundation in China     Full-text available via subscription   (Followers: 2)
Scientific Reports     Open Access   (Followers: 10)
Selected Topics in Applied Earth Observations and Remote Sensing, IEEE Journal of     Hybrid Journal   (Followers: 17)
Sensor Letters     Full-text available via subscription   (Followers: 1)
Sensors and Actuators A: Physical     Hybrid Journal   (Followers: 62)
Services Computing, IEEE Transactions on     Hybrid Journal   (Followers: 3)
Shock and Vibration     Hybrid Journal   (Followers: 7)
Shock Waves     Hybrid Journal   (Followers: 4)
Small     Hybrid Journal   (Followers: 10)
Software Engineering, IEEE Transactions on     Hybrid Journal   (Followers: 23)
Solid State Physics     Full-text available via subscription  
Solid-State Circuits Magazine, IEEE     Hybrid Journal   (Followers: 4)
South African Journal for Research in Sport, Physical Education and Recreation     Full-text available via subscription   (Followers: 4)
Space Research Journal     Open Access   (Followers: 2)
Space Weather     Full-text available via subscription   (Followers: 3)
Spectral Analysis Review     Open Access  
Spectrochimica Acta Part A: Molecular and Biomolecular Spectroscopy     Hybrid Journal   (Followers: 8)
Spectrochimica Acta Part B: Atomic Spectroscopy     Hybrid Journal   (Followers: 7)
Spectroscopy     Hybrid Journal   (Followers: 3)
Spectroscopy Letters: An International Journal for Rapid Communication     Hybrid Journal   (Followers: 3)
Sri Lankan Journal of Physics     Open Access  
Strain     Hybrid Journal   (Followers: 2)
Strength of Materials     Hybrid Journal   (Followers: 5)
Strength, Fracture and Complexity     Hybrid Journal   (Followers: 1)
Structural Dynamics     Open Access  
Studies In Applied Mathematics     Hybrid Journal   (Followers: 1)
Superconductor Science and Technology     Hybrid Journal   (Followers: 1)
Surface Engineering     Hybrid Journal   (Followers: 3)
Surface Review and Letters     Hybrid Journal   (Followers: 1)
Surface Science Reports     Full-text available via subscription   (Followers: 14)
Surface Science Spectra     Hybrid Journal  
Surface Topography : Metrology and Properties     Full-text available via subscription  
Synchrotron Radiation News     Hybrid Journal   (Followers: 2)
Synthetic Metals     Hybrid Journal   (Followers: 3)
Technical Physics     Hybrid Journal  
Technical Physics Letters     Hybrid Journal  
Tectonics     Full-text available via subscription   (Followers: 9)
The Astronomy and Astrophysics Review     Hybrid Journal   (Followers: 2)
The Chemical Physics of Solid Surfaces     Full-text available via subscription  
The European Physical Journal H     Hybrid Journal   (Followers: 1)
The European Physical Journal Plus     Open Access  
The International Journal of Multiphysics     Full-text available via subscription   (Followers: 2)
The Physics of Metals and Metallography     Hybrid Journal   (Followers: 4)
The Physics Teacher     Full-text available via subscription   (Followers: 5)
Theoretical and Computational Fluid Dynamics     Hybrid Journal   (Followers: 7)
Theoretical and Mathematical Physics     Hybrid Journal   (Followers: 4)
Topological Quantum Matter     Open Access  
Transport Theory and Statistical Physics     Hybrid Journal   (Followers: 3)
Tribology International     Hybrid Journal   (Followers: 32)
Tribology Letters     Hybrid Journal   (Followers: 5)
Tribotest     Hybrid Journal   (Followers: 1)
Turkish Journal of Physics     Open Access  
Ultrasonics     Hybrid Journal   (Followers: 4)
Ultrasonics Sonochemistry     Hybrid Journal   (Followers: 2)
Ultrasound in Medicine & Biology     Full-text available via subscription   (Followers: 6)
Universal Journal of Physics and Application     Open Access  
Western Journal of Communication     Hybrid Journal   (Followers: 5)
Women & Performance: a journal of feminist theory     Hybrid Journal   (Followers: 3)
Women in Engineering Magazine, IEEE     Full-text available via subscription   (Followers: 8)
World Journal of Condensed Matter Physics     Open Access  
X-Acoustics: Imaging and Sensing : Photoacoustics, Thermoacoustics, Magnetoacoustics     Open Access  
Zeitschrift für angewandte Mathematik und Physik     Hybrid Journal   (Followers: 1)

  First | 1 2 3 4 5 6 | Last

Journal Cover   Reviews in Mathematical Physics
  [SJR: 0.985]   [H-I: 32]   Follow
   Hybrid Journal Hybrid journal (It can contain Open Access articles)
   ISSN (Print) 0129-055X - ISSN (Online) 1793-6659
   Published by World Scientific Homepage  [120 journals]
  • Derivation of the time dependent Gross–Pitaevskii equation with
           external fields
    • Authors: Peter Pickl
      Abstract: Reviews in Mathematical Physics, Volume 27, Issue 01, February 2015. Using a new method [19], it is possible to derive mean field equations from the microscopic N body Schrödinger evolution of interacting particles without using BBGKY hierarchies. This method also allows for error estimates and can be generalized to systems with external fields, of which both points are relevant from a physics perspective. Recently, this method was used to derive the Hartree equation for singular interactions [11] and the Gross–Pitaevskii equation without positivity condition on the interaction [17] where one had to restrict the scaling behavior of the interaction. Assuming positivity of the interaction, this paper deals with more general scalings including the so-called Gross–Pitaevskii scaling.
      Citation: Reviews in Mathematical Physics
      PubDate: Tue, 03 Mar 2015 07:30:24 GMT
      DOI: 10.1142/S0129055X15500038
  • A complete classification of threshold properties for one-dimensional
           discrete Schrödinger operators
    • Authors: Kenichi Ito, Arne Jensen
      Abstract: Reviews in Mathematical Physics, Ahead of Print. We consider the one-dimensional discrete Schrödinger operator on ℤ, and study the relation between the generalized eigenstates and the asymptotic expansion of the resolvent for the threshold 0. We decompose the generalized zero eigenspace into subspaces, some of which correspond to the bound states or the resonance states, only by their growth properties at infinity, and precisely describe the first few leading coefficients in the expansion using these subspaces. The generalized zero eigenspace we consider is the largest possible one, consisting of all solutions to the eigenequation. For the resolvent expansion, we implement the expansion scheme of Jensen–Nenciu [Rev. Math. Phys.13 (2001) 717–754] and [Rev. Math. Phys.16 (2004) 675–677] in its full generality.
      Citation: Reviews in Mathematical Physics
      PubDate: Wed, 11 Feb 2015 07:17:41 GMT
      DOI: 10.1142/S0129055X15500026
  • Propagation of the Gabor wave front set for Schrödinger equations
           with non-smooth potentials
    • Authors: Elena Cordero, Fabio Nicola, Luigi Rodino
      Abstract: Reviews in Mathematical Physics, Ahead of Print. We consider Schrödinger equations with real-valued smooth Hamiltonians, and non-smooth bounded pseudo-differential potentials, whose symbols may not even be differentiable. The well-posedness of the Cauchy problem is proved in the frame of the modulation spaces, and results of micro-local propagation of singularities are given in terms of Gabor wave front sets.
      Citation: Reviews in Mathematical Physics
      PubDate: Wed, 21 Jan 2015 02:59:12 GMT
      DOI: 10.1142/S0129055X15500014
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Tel: +00 44 (0)131 4513762
Fax: +00 44 (0)131 4513327
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-2015